# SDR SIMA200101003

- Difficulty date: January 10, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3301 - POWER ROLL BACK, FL 200; -18C; SOLID IMC.  NO BREAK IN CLOUDS.  ENGINE ANTI-ICE ON.  OBSERVED A POWER ROLLBACK AND RELIGHT ON NR 1 ENGINE.  APPROX 1 OR 2 MINUTES LATER OBSERVED SIMILAR ROLLBACKS OF BOTH ENGINES. EACH ENGINE ROLLED BACK AND RELIT 2 OR 3 TIMES IN RAPID SUCCESSION.  COMMENCED DESCENT TO 8000 (+10 OAT) AND NO FURTHER DISCREPANCIES NOTED.  INSPECTED NR 1 AND 2 ENGINE IAW GE MM 72-00 FAULT ISOL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
